# SDR DALA2019022801278

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR SUPPORT BTW STA Y=636 AND BELOW TIE TRACK LH AT FWD CARGO COMPARTMENT (CCD). NRC 00336: CRACK FLOOR SUPPORT STA Y=636 AT FWD CARGO COMPARTMENT WAS REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0962962)
